Preferences help
enabled [disable] Abstract
Number of results
2019 | 136 | 52-65
Article title

μ-lacunary X3Auvw -convergence defined by Musielak Orlicz function

Title variants
Languages of publication
We study some connections between μ-lacunary strong χ_(A_uvw)^3 - convergence with respect to a mnk sequence of Musielak Orlicz function and μ-lacunary χ_(A_uvw)^3 - statistical convergence, where A is a sequence of four dimensional matrices A(uvw)=(a_(k_1…k_r l_1…l_s)^(m_1…m_r n_1…n_s ) (uvw)) of complex numbers.
Physical description
  • Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey
  • Department of Mathematics, SASTRA University, Thanjavur - 613 401, India
  • Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey
  • T. Apostol, Mathematical Analysis, Addison-Wesley, London, 1978.
  • A. Esi, On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures, 1(2) (2014) 16-25.
  • A. Esi, N. Subramanian and M.K.Ozdemir, Riesz triple probabilistic of almost lacunary Cesaro C111 statistical convergence of 3 defined by a Musielak-Orlicz function. World Scientofic News 116 (2019) 115-127.
  • A. Esi, N.Subramanian and A.Esi, On triple sequence spaces of X3 of rough -statistical convergence in probability defined by Musielak-Orlicz function of p-metric space. World Scientofic News 132 (2019) 270-276.
  • A. Esi and M. Necdet Catalbas, Almost convergence of triple sequences, Global Journal of Mathematical Analysis, 2(1) (2014) 6-10.
  • A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space. Appl. Math. and Inf. Sci. 9(5) (2015) 2529-2534.
  • A. Esi, N. Subramanian and A. Esi, On triple sequence space of Bernstein operator of rough λ-convergence Pre-Cauchy sequences. Proyecciones Journal of Mathematics, 36(4) (2017) 567-587.
  • A. Esi, N. Subramanian and A. Esi, Triple rough statistical convergence of sequence of Bernstein operators. Int. J. Adv. Appl. Sci. 4(2) (2017) 28-34.
  • G. H. Hardy, On the convergence of certain multiple series. Proc. Camb. Phil. Soc. 19 (1917) 86-95.
  • Deepmala, N. Subramanian and V. N. Mishra, Double almost (λ_m μ_n ) in χ^2-Riesz space. Southeast Asian Bulletin of Mathematics, 41(3) (2017) 385-395.
  • Deepmala, L. N. Mishra and N. Subramanian, Characterization of some Lacunary χ_(A_uv)^2-convergence of order α with p-metric defined by mn sequence of moduli Musielak. Appl. Math. Inf. Sci. Lett. 4(3) (2016) 111-118.
  • A. Sahiner, M. Gurdal and F. K. Duden, Triple sequences and their statistical convergence. Selcuk J. Appl. Math. 8(2) (2007) 49-55.
  • N. Subramanian and A. Esi, Some New Semi-Normed Triple Sequence Spaces Defined By A Sequence Of Moduli. Journal of Analysis & Number Theory, 3(2) (2015) 79-88.
  • T. V. G. Shri Prakash, M. Chandramouleeswaran and N. Subramanian, Lacunary Triple sequence 3 of Fibonacci numbers over probabilistic p-metric spaces. International Organization of Scientific Research, 12(1), Version IV (2016), 10-16.
  • J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces. Israel J. Math. 10 (1971) 379-390.
  • P. K. Kamthan and M. Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, Inc. New York, 1981.
  • J. Musielak, Orlicz Spaces, Lectures Notes in Math., 1034, Springer-Verlag, 1983.
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.